# SDR KBM2005F00259

- Difficulty date: September 10, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 488XL2
- Condition: Inoperative
- Location: Engine
- Part time: 1,227 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN - UNIT WILL NOT COME ON LINE, REMOVED AND REPLACED.  (K)
